# SDR CALA2019061400941

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 114,803 hours, 17,770 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Gen
- Part number: 80250223
- Condition: Missing
- Location: Supplemental
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDTINSPECTION REQUIRED REFERENCE WORK CARD 63-3500-1-2100 F/C FWD CENTER, LEFT CLOSET SUPPLEMENTAL OXYGEN UNIT MISSING O2 GENERATORS INSTALLED 2 EACH O2 GENERATORS AS REQUIRED REF AMM 35-35-98-000-801C1. OK FOR SERVICE.
